# SDR ASAA2012101593115

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 22,280 hours, 6,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, RECEIVED MASTER CAUTION LIGHT WITH LEFT PACK LIGHT COME ON.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE ON NR 1 CONTROLLER, FOUND LT PACK TCV FAULT.  CLEARED FAULT. RAN LT PACK FOR 1 HR NO PACK LIGHT ILLUMINATED DURING RUN & NOT DURING RECALL AFTER RUN.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE BOTH CONTROLLERS SHOW NO FAULTS, REF FIM 21-62, TASK 801.
